Averaging of trigonometric series
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1993), pp. 53-56
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1993_6_a8,
author = {M. A. Sukhorol'skii},
title = {Averaging of trigonometric series},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {53--56},
year = {1993},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1993_6_a8/}
}
M. A. Sukhorol'skii. Averaging of trigonometric series. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1993), pp. 53-56. http://geodesic.mathdoc.fr/item/IVM_1993_6_a8/